MathSciNet Relay Station
MathSciNet bibliographic data
MR2723166 (2011g:39014) 39A23 (39B22)
Berenhaut, Kenneth S.; Guy, Richard T. Periodicity and boundedness for the integer solutions to a minimum-delay difference equation. J. Difference Equ. Appl. 16 (2010), no. 8, 895–916.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement